# SDR JBXA000311

- Difficulty date: July 20, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N578ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7270
- Aircraft time: 6,289 hours, 5,516 cycles
- Engine: Ge CF343B1
- Engine time: 6,289 hours, 5,516 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE OVERTEMPED BEFORE REACHING RATED TAKEOFF POWER.  PERFORMED BORESCOPE INSP OF ENGINE IAW 72-00-00-290-02, 72-00-00-290-03, 72-00-00-290-04, 72-00-00-290-05.  FAILED INSPECTION, REMOVED AND REPLACED ENGINE IAW 71-00-00.
